Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: MPI für Mathematik in den Naturwissenschaften_alt     Display Documents



  history
ID: 542273.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften_alt
Universal inequalities for eigenvalues of the buckling problem of arbitrary order
Authors:Jost, J.; Li-Jost, X.; Wang, Q.; Xia, C.
Date of Publication (YYYY-MM-DD):2010
Title of Journal:Communications in Partial Differential Equations
Volume:35
Issue / Number:9
Start Page:1563
End Page:1589
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Version Comment:Automatic journal name synchronization
Communicated by:N. N.
Affiliations:MPI für Mathematik in den Naturwissenschaften/Jost
Identifiers:LOCALID:training48180
ISSN:0360-5302
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.